E-Prints Complutense

Lions-Peetre type compactness results for several Banach spaces

Impacto

Descargas

Último año



Cobos, Fernando y Romero, Raúl (2004) Lions-Peetre type compactness results for several Banach spaces. Mathematical Inequalities & Applications, 7 (4). pp. 557-571. ISSN 1331-4343

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

110kB

URL Oficial: http://files.ele-math.com/abstracts/mia-07-57-abs.pdf


URLTipo de URL
http://mia.ele-math.com/Editorial


Resumen

Working with interpolation methods associated to polygons, a result of Cobos and Peetre guarantees that the interpolated operator is compact provided all but two restrictions of the operator (located in adjacent vertices) are compact. We characterize here those intermediate spaces that satisfy the conclusion of Cobos-Peetre result for all operators. We also establish some results on rank-one interpolation spaces.


Tipo de documento:Artículo
Palabras clave: Interpolation Methods; Operators; Noncompactness; Polygons; Real; Interpolation methods associated to polygons; compactness of interpolated operators; rank-one interpolation spaces; Mathematics
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15057
Depositado:03 May 2012 09:34
Última Modificación:06 Feb 2014 10:15

Descargas en el último año

Sólo personal del repositorio: página de control del artículo